兰州大学机构库

Browse/Search Results:  1-10 of 187 Help

Selected(0)Clear Items/Page:    Sort:
Entire Solutions in Lattice Delayed Differential Equations with Non local Interaction: Bistable Cases 期刊论文
Mathematical Modelling of Natural Phenomena, 2013, 卷号: 8, 期号: 3, 页码: 78-103
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave front  lattice delayed differential equation  bistable nonlinearity  
Traveling waves in delayed lattice dynamical systems with competition interactions 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 5, 页码: 3666-3679
Authors:  Lin, G(林国);  Li, WT(李万同);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(413Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-iteration  Upper and lower solutions  Competition interaction  Traveling wave  Monotone dynamical systems  
Entire solutions in periodic lattice dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 10, 页码: 3505-3535
Authors:  Wu, SL;  Shi, ZX;  Yang, FY;  Wu, SL (reprint author), Xidian Univ, Dept Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Spatially periodic solution  Pulsating traveling front  Periodic lattice dynamical system  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Persistence of bistable waves in a delayed population model with stage structure on a two-dimensional spatial lattice 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 卷号: 13, 期号: 4, 页码: 1873-1890
Authors:  Cheng, CP;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(302Kb)  |  Favorite  |    Submit date:2015/12/16
Lattice differential equation  Persistence of traveling wavefronts  Fredholm alternative theory  Perturbation  
Periodic pyramidal traveling fronts of bistable reaction-diffusion equations with time-periodic nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 3, 页码: 2388-2424
Authors:  Sheng, WJ;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Pyramidal traveling fronts  Reaction-diffusion equations  Time periodic  
Entire solutions in nonlocal dispersal equations with bistable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 3, 页码: 551-581
Authors:  Sun, YJ;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(331Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Traveling wave solutions  Nonlocal dispersal  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, XX;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
ENTIRE SOLUTIONS IN DELAYED LATTICE DIFFERENTIAL EQUATIONS WITH MONOSTABLE NONLINEARITY 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2009, 卷号: 40, 期号: 6, 页码: 2392-2420
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(312Kb)  |  Favorite  |    Submit date:2015/12/16
Entire Solution  Traveling Wave Front  Heteroclinic Orbit  Delayed Lattice Differential Equation  Monostable Nonlinearity